Vol. 1, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
Statement of purpose

Jonathan M. Rosenberg and Charles A. Weibel

Vol. 1 (2016), No. 1, 1
DOI: 10.2140/akt.2016.1.1

The Annals of K-Theory (AKT) has been established to serve as the premier journal in K-theory and associated areas of mathematics. These include areas of algebraic geometry, homological algebra, category theory, geometry, functional analysis, and algebraic topology, encompassing such topics as cyclic homology, motivic homotopy theory, KK-theory, index theory, and more. The journal welcomes strong submissions in all areas in which K-theory concepts or methodology play a role.

AKT will follow a rigorous editorial process, with an Editorial Board of experts, and an elected managing committee. Papers recommended by members of the board are forwarded to the managing committee, which reviews them again on the basis of the recommendation of the handling editor, the external referee report(s), and the managing committee's own impressions. Then discussion is opened to the entire Editorial Board, which makes a collective decision. In this way we hope to adhere to the highest scientific and expository standards.

The content of AKT, and the editorial process, is managed by the K-Theory Foundation, Inc. (KTF), a nonprofit organization run by mathematicians. The income produced by the journal will be used by the KTF to fund activities benefiting the K-theory community, such as conferences, summer schools, and prizes for deserving young mathematicians.

Another nonprofit, Mathematical Sciences Publishers, will handle the copy-editing, publication, and distribution. The KTF is grateful to yet a third nonprofit, the Foundation Compositio Mathematica, for its support in helping to get the journal up and running. All three nonprofit organizations are run by mathematicians for mathematicians.

Milestones
Received: 30 July 2015
Accepted: 30 July 2015
Published: 31 July 2015
Authors
Jonathan M. Rosenberg
Department of Mathematics
University of Maryland
College Park, MD 20742-4015
United States
Charles A. Weibel
Department of Mathematics
Rutgers University
110 Frelinghuysen Rd
Piscataway, NJ 08854-8019
United States